MAUDE Adverse Event Report: COOK INC ADVANCE 35 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

COOK INC ADVANCE 35 LP LOW PROFILE BALLOON CATHETER; LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number N/A
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that during preparation for a peripheral angioplasty, the advance 35 lp low profile balloon catheter was noted to have a hole in it.The medical team opened and used a competitor device to complete the procedure.The reported event occurred prior to patient contact therefore, therefore did not result in any adverse event or injury to the patient.
 
Additional Manufacturer Narrative
Investigation - evaluation: a review of complaint history, device history record, manufacturing instructions, instructions for use(ifu), and quality control data was conducted during the investigation.The complaint device was not returned therefore, device failure analysis and physical examination of the device used in this case could not be performed.The device history record was reviewed and two non-conformances were noted in the manufacturing department.There were no other reported complaints for this lot number.Based on the information provided, no product returned, and the results of our investigation; a definitive root cause could not be determined.Per the quality engineering risk assessment no further action is required.We will notify the appropriate personnel and continue to monitor for similar complaints.

Brand Name
ADVANCE 35 LP LOW PROFILE BALLOON CATHETER
Common Device Name
LIT CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6734319
Report Number1820334-2017-01722
Device Sequence Number10925850
Product Code LIT
UDI-Device Identifier10827002355320
UDI-Public(01)10827002355320(17)200109(10)7572488
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPTA5-35-135-5-20.0
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer07/31/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date08/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1